Previous |  Up |  Next

Article

References:
[1] S. R. Grace, B. S. Lalli: Oscillation theorems for certain neutral differential equations. Czech. Math. J. 38(113) (1988), 745–753. MR 0962917
[2] I. Györi, G. Ladas: Oscillation of systems of neutral differential equations. Diff. and Integral Equat. 1 (1988), 281–286. MR 0929915
[3] A. N. Ivanov, P. Marušiak: Oscillatory and asymptotic properties of solutions of systems of functional-differential equations of neutral type. Ukrain. Mat. Journal 44 (1992), 1044–1049. (Russian)
[4] J. Jaroš, T. Kusano: Oscillation theory of higher order linear functional differential equations of neutral type. Hirosh. Math. J. 18 (1989), 509–531. MR 0991245
[5] J. Jaroš, T. Kusano: Sufficient conditions for oscillations in higher order linear functional differential equations of neutral type. Japan J. Math. 15, N2 (1989), 415–432. MR 1039249
[6] G. Ladas, Y. Sficas: Oscillations of higher order neutral equations. J. Austr. Math. Soc. (Ser B) 27 (1986), 502–511. DOI 10.1017/S0334270000005105 | MR 0836222
[7] P. Marušiak: Oscillatory properties of solutions of nonlinear differential systems with deviating arguments. Czech. Math. J. 36(111) (1986), 223–231. MR 0831310
[8] P. Marušiak: Oscillation criteria for nonlinear differential systems with general deviating arguments of mixed type. Hirosh. Math. J. 20, N1 (1990), 197–208. MR 1050436
[9] V. N. Shevelo, N. V. Varech, A. G. Gritsai: Oscillations of components of solutions of systems of functional differential equations of neutral type. Inst. Mat. Preprint, Acad. Nauk Ukr. SSR., 1984, pp. 116–126. (Russian)
[10] A. I. Zachariev, D. D. Bainov: On some oscillation criteria for a class of neutral type of functional differential equations. J. Austr. Math. Soc. (Ser. B) 28 (1986), 229–239. DOI 10.1017/S0334270000005324 | MR 0862572
Partner of
EuDML logo